# SDR SOKF20190814005

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N520TA
- Make and model: Airbus A319-132
- Aircraft serial: 3248
- Aircraft time: 43,204 hours, 16,768 cycles
- Engine: Iae V2524A5
- Engine time: 45,859 hours, 19,114 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26071096
- Condition: Damaged
- Location: Vsv
- Part time: 48,238 hours, 21,235 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF FROM LIM TO CZC THE AIRCRAFT REJECTED THE TO DUE TO WHEN SELECT TAKE OFF POWER  ECAM: ENG 2 COMPRESSOR VANE, AT LIM STATION AS PER TSM 75-30-00-810-844-A ENG 2 VARIABLE STATOR VANE (VSV) ACTUATOR (4022KS), WAS REMOVED AND REPLACED AS PER AMM 75-32-41-000-010-A AND AMM  75-32-41-400-010-A  AND PERFORMED IDLE LEAK CHECK AS PER AMM 71-00-710-012-B LEAK CHECK SATISFACTORY AND PERFORMED HIGH POWER ASSURANCE TEST AS PER AMM 71-00-00-710-013-C TEST SATISFACTORY THE AIRCRAFT RETURNED TO NORMAL OPERATION.
